# SDR SWAA2019110838682

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 28,371 hours, 17,268 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Not Reported
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH MEGAPHONES REQUIRE BATTERY REPLACEMENT. / R&R BOTH MEGAPHONE BATTERY PER AMM 25-64-00.
